# SDR CA990209020

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack
- Part number: 282793
- Condition: Separated
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLACK SOOT NOTED ON RIGHT HAND OUTBOARD LANDING GEAR DOOR AND OUTBOARD COWL FLAP.  EXHAUST STACK FOUND SEPARATED.   NO OTHER LOOSE AREAS NOTED.   SUBMITTER SUGGESTS THAT THE REAR STACK WAS TOO SHORT AND THE SPRING ACTION OF REAR SUPPORT CAUSED THE SEPARATION OR VIBRATION OR BACK FIRE ON PREVIOUS START.
